# SDR USAA2015012000005

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 67,473 hours, 10,390 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW PRESS WARNING ON CIDS PANEL FOR 3R DOOR.  SERVICED 3R DOOR ASSIST BOTTLE, MSG CLEARED.  LEAK CHECKED OK.
